# SDR SWIA202266168

- Difficulty date: June 9, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 44,194 hours, 37,684 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Part number: 601R145301
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB FLAP VANE LE IS CHAFED AT FLS297.     (C-CHECK RO 7/26/2022)    REMOVED AND REPLACED FLAP VANE CAP I.A.W. BOMBARDIER CRJ200 SRM 51-40-11, 51-23-00, 51-25-06, 51-25-16, AND 51-42-13 REV.38B, DATED 11/25/2020. COMPLIED WITH SKYWEST MAJOR REPAIR TASK CARD 51-900-1003-SKY. M-337 COMPLETE. NO CHANGE WEIGHT AND BALANCE, SEE CONTINUE CARD FOR DETAILS.
